# SDR 9706569943

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1308T
- Make and model: Doug DC-9-31
- Aircraft serial: 47315
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM BWI, THE RIGHT MAIN GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  GEAR DOOR OPEN LIGHT ILLUMINATED DURING UPLATCH CHECK.  CREW RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  FLIGHT CONTINUED TO DESTINATION  AND LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED RIGGING OF RIGHT MAIN GEAR DOOR LATCH HOOK, OPERATIONAL CHECK NORMAL.
